Translator Disclaimer
2008 Standard versus reduced genus-one Gromov–Witten invariants
Aleksey Zinger
Geom. Topol. 12(2): 1203-1241 (2008). DOI: 10.2140/gt.2008.12.1203

Abstract

We give an explicit formula for the difference between the standard and reduced genus-one Gromov–Witten invariants. Combined with previous work on geometric properties of the latter, this paper makes it possible to compute the standard genus-one GW-invariants of complete intersections. In particular, we obtain a closed formula for the genus-one GW-invariants of a Calabi–Yau projective hypersurface and verify a recent mirror symmetry prediction for a sextic fourfold as a special case.

Citation

Download Citation

Aleksey Zinger. "Standard versus reduced genus-one Gromov–Witten invariants." Geom. Topol. 12 (2) 1203 - 1241, 2008. https://doi.org/10.2140/gt.2008.12.1203

Information

Received: 3 August 2007; Revised: 17 January 2008; Accepted: 27 February 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1167.14009
MathSciNet: MR2403808
Digital Object Identifier: 10.2140/gt.2008.12.1203

Subjects:
Primary: 14D20, 14N35
Secondary: 53D45, 53D99

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.12 • No. 2 • 2008
MSP
Back to Top